Universidad Complutense de Madrid
E-Prints Complutense

On the geometry of the sequence of infinitely near points

Impacto

Downloads

Downloads per month over past year

Castellanos Peñuela, Julio Antonio and Núñez, Ana (1991) On the geometry of the sequence of infinitely near points. Manuscripta mathematica, 72 (1). pp. 49-66. ISSN 0025-2611

Official URL: http://link.springer.com/article/10.1007%2FBF02568265


URLURL Type
http://www.springer.comPublisher


Abstract

In this paper we consider finite sequence of space infinitely near points. We associated to it, curves passing through this sequences, and study some equisingularity invariants of them.


Item Type:Article
Uncontrolled Keywords:Singularities, local rings
Subjects:Sciences > Mathematics > Algebra
ID Code:20559
Deposited On:21 Mar 2013 09:54
Last Modified:21 Mar 2013 09:54

Origin of downloads

Repository Staff Only: item control page